# SDR AALA20180817009

- Difficulty date: August 16, 2018
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 10,810 hours, 4,846 cycles
- Engine: Cfmint CFM565B7P
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, E
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND ENGINE BIRDSTRIKE ON TAKEOFF. CREW REPORTED ENGINE VIBRATION AND SHUT DOWN
ON THE RIGHT HAND ENGINE. MAINTENANCE ACCOMPLISHED MCM WORK CARD 05-96 -12 AND WORK CARD 71-96-03, AND ALSO
ACCOMPLISHED ENGINE POWER ASSURANCE CHECK PER AQMM 71-00-00, ENGINE CHECK NORMAL. REMOVED BIRD RESIDUE, NO
DAMAGE FOUND.
